About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 461048, 16 pages
http://dx.doi.org/10.1155/2010/461048
Research Article

Time-Optimal Control of Systems with Fractional Dynamics

Center for Self-Organizing and Intelligent Systems (CSOIS), Department of Electrical and Computer Engineering, Utah State University, 41260 Old Main Hill, Logan, UT 84322-4160, USA

Received 1 August 2009; Accepted 5 December 2009

Academic Editor: Wen Chen

Copyright © 2010 Christophe Tricaud and YangQuan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christophe Tricaud and YangQuan Chen, “Time-Optimal Control of Systems with Fractional Dynamics,” International Journal of Differential Equations, vol. 2010, Article ID 461048, 16 pages, 2010. doi:10.1155/2010/461048